# SDR AALA201611219006

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 59,167 hours, 21,958 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN TURNED OFF DUE TO SMELL OF MELTING PLASTIC. R&R FWD GALLEY OVEN AS PER AMM 25-35-19-400-001-A OPS CK GOOD; REMOVE C/B COLLAR AND NEF FROM MIC SHEET. THE AIRCRAFT WAS NOT GROUNDED.
